Not Medical Advice: The white pill with imprint 44 334 has been identified as Extra strength headache relief acetaminophen 250 mg / aspirin 250 mg / caffeine 65 mg.
44 334 Pill via kwout
Acetaminophen/aspirin/caffeine is used for relieving headaches, migraine headaches, toothaches, muscle aches, premenstrual or menstrual aches, or other minor aches and pains (eg, due to sinusitis, arthritis, or colds). It may also be used for other conditions as determined by your doctor.
Acetaminophen/aspirin/caffeine is an analgesic and antipyretic combination. It works by blocking substances in the body that cause pain and inflammation.
Do NOT use acetaminophen/ aspirin/ caffeine if:
• you are allergic to any ingredient in acetaminophen/aspirin/caffeine
• you are a child or teenager with influenza (flu) or chickenpox
• you have bleeding problems, such as hemophilia, von Willebrand disease, or low blood platelets
• you have had a severe allergic reaction (eg, severe rash, hives, swelling of the face, breathing difficulties, dizziness) to aspirin, tartrazine, or a nonsteroidal anti-inflammatory drug (NSAID) (eg, celecoxib, ibuprofen, naproxen)
• you are taking an NSAID or another medicine that contains acetaminophen
Contact your doctor or health care provider right away if any of these apply to you.
Before using acetaminophen/ aspirin/ caffeine:
Some medical conditions may interact with acetaminophen/aspirin/caffeine. Tell your health care provider if you have any medical conditions, especially if any of the following apply to you:
• if you are pregnant, planning to become pregnant, or are breast-feeding
• if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
• if you have allergies to medicines, foods, or other substances
• if you have a history of alcohol abuse or if you consume 3 or more alcohol-containing drinks every day
• if you are 60 years old or older
• if you are taking a diuretic
• if you have asthma, bleeding or clotting problems, growths in the nose (nasal polyps), kidney or liver problems (eg, cirrhosis), hepatitis, high blood pressure, heart problems, influenza (flu) or chickenpox, vitamin K deficiency, anxiety, or trouble sleeping
• if you have or have a history of stomach or peptic ulcers (bleeding ulcers) or other stomach problems (eg, heartburn, upset stomach, stomach pain)
• if the patient is a child with a stroke, a weakened blood vessel (cerebral aneurysm) or bleeding in the brain, or Kawasaki syndrome (a rare inflammation causing heart problems in children)
• if you are taking acetaminophen/aspirin/caffeine for a migraine and:
your doctor has never told you that you have migraines
you have your first headache after you are 50 years of age
this headache is different than your usual migraines
you have the worst headache of your life, your migraine causes vomiting, or you need bed rest because of your migraine
you have a fever and stiff neck or your headaches happen after injury, activity, coughing, or bending
you have headaches on a daily basis
Some MEDICINES MAY INTERACT with acetaminophen/aspirin/caffeine. Tell your health care provider if you are taking any other medicines, especially any of the following:
• Carbonic anhydrase inhibitors (eg, acetazolamide) because they may decrease acetaminophen/aspirin/caffeine's effectiveness
• Anticoagulants (eg, warfarin), clopidogrel, corticosteroids (eg, prednisone), heparin, ketorolac, NSAIDs (eg, celecoxib , ibuprofen, naproxen), or serotonin reuptake inhibitors (eg, fluoxetine) because the risk of bleeding may be increased
• Insulin, isoniazid, oral hypoglycemics (eg, glyburide, repaglinide), or quinolone antibiotics (eg, ciprofloxacin) because the risk of their side effects may be increased by acetaminophen/aspirin/caffeine
• Methotrexate, theophylline, or valproic acid because their actions and the risk of their side effects may be increased by acetaminophen/aspirin/caffeine
• Probenecid or sulfinpyrazone because their effectiveness may be decreased by acetaminophen/aspirin/caffeine
This may not be a complete list of all interactions that may occur. Ask your health care provider if acetaminophen/aspirin/caffeine may interact with other medicines that you take.
Please note that this information should not be used to decide whether or not to take acetaminophen/aspirin/caffeine or any other medicine. Only your health care provider has the knowledge and training to decide which medicines are right for you.
The first step is to track your migraines in a diary. Note what you were doing before and when your headache came on.
Learn Your Triggers
When you look at your diary, you might find that these things tend to lead to your migraine:
• Stress
• Menstrual periods
• Changes in your normal sleep pattern
• Extreme fatigue
• Certain foods and drinks
• Too much caffeine or withdrawal from it
• Skipping meals or fasting
• Changes in the weather
• Exercise
• Smoking
• Bright, flickering lights
• Certain smells
Check out more tips on how to find and avoid your migraine triggers at WebMD.
Discover about traditional remedies that you may already have at home at Everydayhealth.com.